page contents

Panadol Extra Advance 500mg/65mg 14 Tablets

Each tablet contains Paracetamol 500 mg and Caffeine 65 mg. The tablets are recommended for the treatment of most painful and febrile conditions, for example, headache, including migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and the relief of the symptoms of colds, influenza and sore throat.

2,200.00

Availability: Out of stock
Please follow and like us:

Each tablet contains Paracetamol 500 mg and Caffeine 65 mg. … The tablets are recommended for the treatment of most painful and febrile conditions, for example, headache, including migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and the relief of the symptoms of colds, influenza and sore throat.
For oral use: Swallow Panadol Extra tablets with water.
For adults and children aged 16 years and older: 500 mg-1 g every 4-6 hours up to a maximum of 4 g daily. For children aged 12-15 years: 480-750 mg every 4-6 hours up to a maximum of four doses daily.

Please follow and like us:
Back to top
X
%d bloggers like this: